| Model Number |
15 |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device had logged an event code in the memory which indicates that the device's aed function is inoperative along with paddles ecg.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.